Skip to main content

Research Services Division

Deakin Research

Research Output for Peter Nicholas

Note: The 2012, 2013, 2014, 2015 publications have not been audited.

Jump to: Publications | Grants and Consultancies | HDR completions

Peter Nicholas may be from another institution or only recently joined Deakin University.


1996 External

Kopperman, R.*, Mislove, M.*, Morris, S.*, Nicholas, P.*, Pestov, V.* and Svetlichny, S. (1996) Limit Laws for Wide Varieties of Topological Groups, Houston Journal of Mathematics, vol. 0, no. 0, pp. 307-328, The University of Houston, Houston [CN]
ERA journal ID: 172 – Scopus EID: Not tagged
no DRO entry yet for this publication

Grants and Consultancies

No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.

Higher Degree by Research Completions supervised by Peter Nicholas

No completions found or audited.

* Not a member of Deakin University at time of output.

DRO to publications collection last synchronised: Tuesday 26th May 2015 10:04pm

Deakin University acknowledges the traditional land owners of present campus sites.

4th May 2015